# SDR 07FDEA04854

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,219 hours, 11,010 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FX5310141N310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN FR 38.1 AND FR 38.2 STGR 48 RT HAS CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-14.  CUT OUT DAMAGE AREA STR 48 RT FR 37-38.1 IAW SRM 53-10-14.  REMOVED SHEAR TIE TR 37 STR 47 RT.  FAB   STRINGER DOUBLER IAW MAE TRAVELER NR T2 / 711754.  FAB STRINGER COUPLING IAW SRM 53-10-14.  LOCATED AND DRILLED STRINGER DOUBLER AND STRINGER COUPLING IAW SRM 51-40- 43.  INSTALLED STRINGER DOUBLER, STRINGER COUPLING, AND SHEAR TIE IAW SRM 53-10-14.
